Skip to main content
padlock icon - secure page this page is secure

Keratosis pilaris‐like eruption secondary to nilotinib in a child

Buy Article:

$52.00 + tax (Refund Policy)

Nilotinib is a new multitargeted tyrosine kinase inhibitor, which is used to treat chronic myelogenous leukemia when intolerance or recurrence to imatinib occurs. We report the case of a 14‐year‐old patient being treated with nilotinib who developed a keratosis pilaris‐like eruption. This cutaneous adverse effect is a rare but increasingly reported side effect of this therapy.
No References
No Citations
No Supplementary Data
No Article Media
No Metrics

Keywords: BCR‐ABL‐positive; chronic; leukemia; myelogenous; protein kinase inhibitors

Document Type: Research Article

Publication date: September 1, 2020

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more